Mactuss Plus Syp 60ml
Marketer
Macwell Pharma
Composition
Chlorpheniramine Maleate (4mg) + Dextromethorphan (10mg) + Guaifenesin (100mg) + Phenylephrine (5mg) /5ml
About Mactuss Plus Syp 60ml
This medication is a combination of four active ingredients that work together to relieve various symptoms associated with the common cold and allergies. It contains an antihistamine, a cough suppressant, an expectorant, and a decongestant. It is typically taken by mouth every 4-6 hours as needed. You should avoid alcohol and operating machinery while taking this medication as it may cause drowsiness. Consult your doctor before taking this medication if you are pregnant, breastfeeding, or have any underlying medical conditions.
Frequently Asked Questions (FAQs)
How long can I take this medication?
What if I miss a dose?
What if I take too much?
Can I take this medication with other medications?
Does this medication interact with food?
Can I take this medication if I am allergic to certain ingredients?
What if my symptoms don't improve or get worse?
Last Updated On 14 May. 2025 | 10:54 PM (IST)
Report Error
Was this Product Information helpful?
Some people found this information helpful
User Feedback
Disclaimer
We, at MedCart make a diligent attempt to deliver accurate, expert-drafted and thoroughly reviewed
medicine-related information to our consumers.